# SDR CNMA20090013

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 70,005 hours, 11,483 cycles
- Engine: Ge CF650C2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: RR3415OL
- Part serial: 01951
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

40 MINUTES INTO FLIGHT, NR 1 ENG OIL QTY WAS OBSERVED TO BE AT 4 QTS AND STEADILY DECREASING TO 0.  OIL TEMP WAS AT 155 AND INCREASED TO 165.  OIL PRESS WAS AT 45 AND DECREASED TO 30 PRIOR TO ENG SHUTDOWN.  ENG COOLED FOR 3.5 - 4 MINUTES PRIOR TO SHUTDOWN.  REMOVED AND REPLACED LUBE AND SCAVAGE PUMP ON NR 1 ENG IAW MM 79-20.  OPS AND LEAK CHECK IAW  OPS AND LEAK CHECK GOOD.
